# SDR DALA2025052704073

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0978123) CORROSION ON SEAT TRACK RBL 24 AND STA 520 AT CABIN FLOOR STRUCTURE. SEAT TRACK RBL 24 AND STA 520 AT CABIN FLOOR STRUCTURE WAS FABRICATED AND REPLACED PER B737-800 SRM 51-40-02-0G AND B737-800 SRM 53-30-52-01-01 AND BAC1520-2789.
